Nov 27, 2002
| Response from Dr. Boyle
This is not a condition that is commonly associated with any of the medications you are on, but then again, everybody is different. Still, I would check on other causes before I laid the blame at the feet of the medications. Things you ought to discuss with your doctor (among others) include: Are you on any other medications that might cause the problem (e.g., decongestants, antihistamines, some antidepressants, etc.)? Do you have other medical conditions that might be responsible (e.g., salivary gland disease, diabetes, liver cirrhosis, inflammatory disorders, etc.)? Once you discuss this with your doctor, you can settle on an appropriate workup to get to the bottom of it. Also, some treatments are available to relieve your symptoms (e.g., methylcellulose mouthwash) and you can also get some relief by sipping fluids throughout the day and chewing a sugraless gum.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Mouth An Acute Symptom Of AIDS?
- In A Cbc Count What Tells You If You Have An Std
- Are There Rare Hiv Infected Who Don't Develop Antibodies?
- Can Someone Get Stds By Touching Another Person's Sperm?
- CAN YOU GET A DISEASE FROM ORAL SEX?
- Documented Case Of HIV Infection From Protective Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.